Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 23, Issue 3, 2007
Metadata
 

The fractional maximal operator and fractional integrals on variable $L^p$ spaces
Claudia Capone, David Cruz-Uribe and Alberto Fiorenza
pp. 743–770
Abstract | Full-Text PDF (253 KB) | Metadata

The intrinsic square function
J. Michael Wilson
pp. 771–791
Abstract | Full-Text PDF (200 KB) | Metadata

On uniqueness of automorphisms groups of Riemann surfaces
Maximiliano Leyton A. and Rubén A. Hidalgo
pp. 793–810
Abstract | Full-Text PDF (203 KB) | Metadata

Measurability of equivalence classes and MEC$_p$-property in metric spaces
Esa Järvenpää, Maarit Järvenpää, Kevin Rogovin, Sari Rogovin and Nageswari Shanmugalingam
pp. 811–830
Abstract | Full-Text PDF (208 KB) | Metadata

Lipschitz conditions on the modulus of a harmonic function
Miroslav Pavlović
pp. 831–845
Abstract | Full-Text PDF (159 KB) | Metadata

The punishing factors for convex pairs are $2^{n-1}$
Farit G. Avkhadiev and Karl-Joachim Wirths
pp. 847–860
Abstract | Full-Text PDF (160 KB) | Metadata

A universal Lipschitz extension property of Gromov hyperbolic spaces
Alexander Brudnyi and Yuri Brudnyi
pp. 861–896
Abstract | Full-Text PDF (295 KB) | Metadata

The Navier–Stokes equations in the critical Morrey–Campanato space
Pierre Gilles Lemarié-Rieusset
pp. 897–930
Abstract | Full-Text PDF (307 KB) | Metadata

Convergents and irrationality measures of logarithms
Tanguy Rivoal
pp. 931–952
Abstract | Full-Text PDF (231 KB) | Metadata

Optimizing geometric measures for fixed minimal annulus and inradius
María A. Hernández Cifre and Pedro J. Herrero Piñeyro
pp. 953–971
Abstract | Full-Text PDF (365 KB) | Metadata

Littlewood-Paley-Stein theory for semigroups in UMD spaces
Tuomas P. Hytönen
pp. 973–1009
Abstract | Full-Text PDF (373 KB) | Metadata

Weak type estimates associated to Burkholder’s martingale inequality
Javier Parcet
pp. 1011–1037
Abstract | Full-Text PDF (237 KB) | Metadata

A new type of solutions for a singularly perturbed elliptic Neumann problem
Gongbao Li, Shuangjie Peng and Shusen Yan
pp. 1039–1066
Abstract | Full-Text PDF (247 KB) | Metadata

Strong $A_{\infty}$-weights and scaling invariant Besov capacities
Șerban Costea
pp. 1067–1114
Abstract | Full-Text PDF (392 KB) | Metadata

The level 1 weight 2 case of Serre’s conjecture
Luis Victor Dieulefait
pp. 1115–1124
Abstract | Full-Text PDF (132 KB) | Metadata

Smooth rough paths and applications to Fourier analysis
Keisuke Hara and Terry J. Lyons
pp. 1125–1140
Abstract | Full-Text PDF (164 KB) | Metadata